MathSciNet Relay Station
MathSciNet bibliographic data
MR3049245 93D21 (34A08)
N'Doye, Ibrahima; Darouach, Mohamed; Zasadzinski, Michel; Radhy, Nour-Eddine Robust stabilization of uncertain descriptor fractional-order systems. Automatica J. IFAC 49 (2013), no. 6, 1907–1913.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement